Weitz Group @ Georgia Tech Theoretical Ecology and Quantitative Biology



Phage-bacteria infection networks

TitlePhage-bacteria infection networks
Publication TypeJournal Article
Year of Publication2013
AuthorsWeitz JS, Poisot T, Meyer JR, Flores CO, Valverde S, Sullivan MB, Hochberg ME
JournalTrends in Microbiology
Volume21
Start Page82
Pagination82-91
URLhttp://www.cell.com/trends/microbiology/abstract/S0966-842X(12)00200-4
DOI10.1016/j.tim.2012.11.003
AttachmentSize
jsw_etal_tim2013.pdf672.76 KB